View : 144 Download: 0

Polaroid operators and Weyl's theorem

Title
Polaroid operators and Weyl's theorem
Authors
Duggal B.Harte R.Jeon I.H.
Ewha Authors
전인호
Issue Date
2004
Journal Title
Proceedings of the American Mathematical Society
ISSN
0002-9939JCR Link
Citation
vol. 132, no. 5, pp. 1345 - 1349
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
"Polaroid elements" represent an attempt to abstract part of the condition, "Weyl's theorem holds" for operators.
DOI
10.1090/S0002-9939-03-07381-7
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE